MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer contacted the customer care solution center and alleged that the monitor on the complaint device freezes when adjusting parameters and that the screen was frozen and requested support.It is unknown if the complaint device was in clinical use at the time of the event.
 
Additional Manufacturer Narrative
An additional information response was received on (b)(6)2021 from the field.It was confirmed that the complaint device froze when activating the respiration alarm.Patient information was also provided.The complaint device was being returned to the manufacturer / customer service for inspection.No return dates have been provided for when the complaint device will be returned.
 
Event or Problem Description
The customer contacted the customer care solution center and alleged that the monitor on the complaint device freezes when adjusting parameters and that the screen was frozen and requested support.The device was in use on a patient.There was no report of patient or user harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An additional information response was received on 26may2021 from the field.It was also confirmed that the complaint device froze when activating the respiration alarm.Patient information was also provided.H3 other text: pending additional infromation.
 
Additional Manufacturer Narrative
Several good faith efforts were made to obtain additional information regarding customer resolution associated with this complaint, but there is no additional information available.Support engineer were engaged and working with the distributor for further troubleshooting and resolution via escalation case, source id: (b)(4).Final resolution is still ongoing and will be documented in the escalation case upon resolution.H3 other text : device not returned for evaluation.
 
Event or Problem Description
The customer contacted the customer care solution center and alleged that the monitor on the complaint device freezes when adjusting parameters and that the screen had frozen.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
MDR Report Key11810826
Report Number8043836-2021-10003
Device Sequence Number3793198
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public00884838000049
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863064
Device Catalogue Number863064
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/04/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
05/04/2021
05/04/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/01/2021
06/01/2021
08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight118